MAUDE Adverse Event Report: O&M HALYARD, INC. FLUIDSHIELD* 3 FOG-FREE PROCEDURE MASK WITH SO SOFT* LINING AND SO SOFT* EARLOOP; FLUIDSHIELD* LEVEL 3 FOG-FREE PROCEDURE MASK

O&M HALYARD, INC. FLUIDSHIELD* 3 FOG-FREE PROCEDURE MASK WITH SO SOFT* LINING AND SO SOFT* EARLOOP; FLUIDSHIELD* LEVEL 3 FOG-FREE PROCEDURE MASK
Model Number 47107
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 03/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event reported has not been returned but a representative sample is anticipated.A follow-up report will be provided upon the conclusion of the investigation.All information reasonably known as of august 11, 2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information at this time.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Patient 3 of 4.Employee experienced reactions on four occasions associated with mask use.The reaction(s) consistent of tongue feeling thick with itchy throat.Initial reaction occurred on (b)(6) 2022 and subsequently on (b)(6) 2022, (b)(6) 2022 to (b)(6) 2022 and (b)(6) 2022 to (b)(6) 2022.Employee health prescribed intramuscular epinephrine, intravenous prednisone, benadryl, pepcid, solumedrol, and hydroxyzine.The employee followed up with an allergist and had two patch tests of steroids.Employee was referred to pulmonologist and rheumatologist.She currently continues benadryl, pepcid, solumedrol, hydroxyzine, 20 mg prednisone, allegra (twice a day), and zyrtec (twice a day) by mouth.
 
Additional Manufacturer Narrative
The representative product sample was returned to the failure analysis lab for evaluation.A representative sample was received for this complaint and evaluated by the failure analysis lab.The sample was evaluated under ambient light conditions.The visor of the sample arrived with creases and nicks.The visor appears worn and handled.The mask does not exhibit any sharp edges.The mask does not exhibit any loose fibers.The mask was found to be assembled according to the specification drawing.While the mask exhibits some signs of wear, as received in the lab, the failure analysis lab is unable to confirm the complaint of "reaction" experienced by the customer with the evaluation conducted in the lab.The device history records (dhr) evaluation was performed for the code 47107 and lot number am0285111 identified in the complaint.According to the documented records, the product was manufacturing according to the approved manufacturing procedures, specifications and then released by quality assurance.A quality nonconformance was not reported at the time of production.All information reasonably known as of september 26, 2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information at this time.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
FLUIDSHIELD* LEVEL 3 FOG-FREE PROCEDURE MASK
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUÑA
km 4.5 carreterra presa
la amistad
cd. acuña, coahuila mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key15211103
Report Number9616096-2022-00003
Device Sequence Number4622666
Product Code FXX
UDI-Device Identifier30680651471070
UDI-Public30680651471070
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K131879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2025
Device Model Number47107
Device Catalogue Number991047107
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale